Author Topic: propecia and testosterone injections  (Read 8674 times)

Offline puffd

  • Member
  • *
  • Posts: 3
Hello,
I am 24 years old and I experimented with propecia and testosterone cyponate. I tried one cycle of testosterone and recieved a small amount of gynecomastia due to the fact I didn't go on an anti-estrogen after the cycle (I'm assuming). I have never had a case of Gyno in the past and the onset only started after the abuse of steroids and Propecia. I took propecia for a year or so off and on. Propecia gave me a puffy face and chest but nothing with any kind of lumps. The Gyno I have recieved is small and barely noticeable to the eye and it is mainly just the nipples that are puffy. However, when i feel around in that general area I can feel a semi-hard lump behind the nipple (this is more present in the left breast). I have been readin up on all sorts of forums and have seen so many different opinions on this matter. I spoke with my doctor and he said it would just go away with time. I have only been off the two substances for little over two months now and am really hoping that it will just go away with time but am only noticing a very very slow improvement. Is there a general amount of time that a person should wait before deciding upon surgery? How long does it usually take to go away? I cant afford surgery being in my last year and a half of university, so is there anything I can do to help speed up or make the process more effective? Has anyone experienced this and had good results by just staying off the crap? Man, I wish I just stayed natural and confident in what god gave me without fooling around with man made chemicals that did nothing in the end but screw my body up!

Linkback: https://www.gynecomastia.org/forum/index.php?topic=12042.0

Offline Dul11246

  • Posting Member
  • *
  • Posts: 11
Don't all of us who get gynecomastia due to anabolic steroids.  The small lump you have in your chest is exactly what my circumstances were like.  I'm a very fit person who wanted to try steroids to boost my size quickly.  I developed a small lump in my right chest, directly under the nipple at first.  I brought it up with my mother (who is a nurse) and doctor soon after, both thought it would go away in time.  When the lump started I immediately stopped taking steroids and supplements of any kind.  Instead of the lump going away, it got much larger in my right peck, and a tiny pea size one developed in my right side.  I tried 'diet aid of questionable value' for 6 months, it did nothing to get rid of the gynecomastia.  Recently I did the surgery, 6 grand later my gynecomastia is gone and my chest is back to normal.  I and many others know how you feel about it being barely noticeable, but I lived with it for 2 years and noticed it in myself everyday, I did everything to hide it man, nothing really worked until the surgery.  So to answer your questions, the doctor told me it could take up to a year to go away (if it even does).  The pills to get rid of it didn't work.  And exercise WILL NOT remove the gland (the lump that you feel under your nipple).  I'm sorry to deliver the bad news, but the surgery is really the only choice to fix it if it does not go away on its own.  Stay natural and hope for the best.  If you have any questions for me, email me at dul11246@gmail.com

Offline puffd

  • Member
  • *
  • Posts: 3
In the last week I have noticed a significant amount of softening in the area. I have been workin out and runnin glike crazy and the swelling and everythign is goin down. Ill update this post once it is gone fully.

Offline RyanMace

  • Gold Member
  • ****
  • Posts: 361
Both of u never had a PCT?  :-\

Offline puffd

  • Member
  • *
  • Posts: 3
I didn't know i had to do pct. Until I had already noticed some change. I went on Nolvadex after the fact and it didn't change enough. I took Nolva for a few weeks after the cycle. It was almost as if once I had lost the juice and the "pump", there was an excess of body tissue left over that was relying on the juice to be solid muscle. It seemed more like fat than anything. I did gain a solid 25 lbs from that stuff. It was good stuff. Got real strong and real big. However, more than half of the problem is gone. The right side is gone completely and just a reall small lump is noticeable on the left side. Plus, im leaning right out! Planning to compete in triathlons now. Been biking, running and swimming like mad.

Offline dcvet

  • Silver Member
  • ***
  • Posts: 113
Nolvadex alone is usually not good enough for PCT.  In fact, PCT usually starts at the beginning of your cycle.  It's a good idea to run and AI (Aromatase Inhibitor) throughout the cycle to PREVENT estrogen related sides (i.e. gyno, water retention, etc).  Standard PCT at the end of a "normal" cycle would usually include the continuation of the AI along with clomid.  Propecia however can result in prolactin related gyno, in which case lowering estrogen will no help.  Prolactin levels are raised sometimes during the use of certain steroids - and propecia is also said to possibly raise prolactin levels.  There are other ancilliaries that can be taken.

If you plan to do a cycle in the future, it is wise to research thoroughly instead of just jumping in.  With a little care and planning you can run a moderate cycle, get fantastic gains and avoid all side effects INLUDING gyno.



 

SMFPacks CMS 1.0.3 © 2020